Member Comments for the Article:

Eating with Hypothyroidism

Manage Symptoms with Diet and Exercise


Leave a Comment Return to Article
Thanks for the information, Report
Thanks, great info! Report
They are now saying don't drink coffee for at least 30 min after taking your medication. No soy, limit the gluten and cooked cruciferous vegetables. Jeez Report
Thank you for this very informative article. Report
Thank you for this ! Report
Thank you for this info. This explains a lot for a large part of my life, for years! A new doctor is helping me. And all liquids count. Report
Excellent suggestions. I'll adopt the ones I don't already use. Report
Great information. I do many of these things but it is hard to manage stress. Report
Great article to read, Thanks! Report
good info Report
If you have a thyroid issue, please see an endocrinologist. I was diagnosed with low thyroid by my GP, prescribed synthroid, and felt better shortly thereafter. HOWEVER, about three months into treatment weight started coming back on and I started feeling lousy. I knew something was not right, but my GP just kept telling me my T4 was fine and I needed to exercise more and eat less.I finally went to a specialist, and yes - my T4 level was fine, but my T3 level was way out of whack. Added another med called cytomel, and the relief was fantastic. There are two hormones that work together to regulate everything T4 and T3. Many drs don't test for T3, so PLEASE see a specialist. Report
Great article. Love the comments. Report
Thanks for this article, glad I found it it does explain a lot of what I'm experiencing-guess I'll have to slow down on the coffee. Don't drink sodas much, rarely have tea so cut my morning coffee by 25% starting tomorrow morning. Report
when it comes to thyroid , one should try with ashwagandha .. and you read the reviews
from Report
OMG - this article has facts that I have not heard. 2 1/2 years ago I was treated for hyperthyroid and was allergic to the medicine. I was then told I did not have hyperthyroid (even though I experienced every syptom of a thryroid storm) but had an iodine overdose. While on the medicine, I put on 30 lbs in 5 weeks and had severe pain in lower extremity. I am very slowly taking off the weight, but it is the residual pain and fatigue that often prevent the physical activity I need. This article says that after numbers reaching normal levels - you still can have these issues. I am sure my new doctor thinks I am crazy when I ask her to check by thyroid numbers - which are normal. I have printed this article to share wih her. Report

Comment Pages (11 total)
12345 Next › Last »
Leave a comment

  Log in to leave a comment.